Well-posedness of a multipoint problem for a differential equation with operator coefficients
Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1041-1043
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_5_a2,
author = {Yu. N. Valitskii},
title = {Well-posedness of a multipoint problem for a differential equation with operator coefficients},
journal = {Doklady Akademii Nauk},
pages = {1041--1043},
year = {1986},
volume = {286},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a2/}
}
Yu. N. Valitskii. Well-posedness of a multipoint problem for a differential equation with operator coefficients. Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1041-1043. http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a2/